Author Topic: Better than Ever at Two, now THREE Years off Xanax  (Read 46801 times)

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #40 on: June 10, 2014, 11:15:05 pm »
Hi [...],  most of my mornings are normal now, but since I'm still tapering citalopram, there are a few sluggish mornings.  Nothing like before, though

[...], I remember what a joy it was when I could read and follow a plot again.  I'm glad you can do that now....

 :smitten:

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #41 on: June 11, 2014, 12:08:50 am »
Thanks [...].

Did you ever have days that seemed to flip on you?  Today my anxiety and symptoms have been increasing instead of the normal decrease.  I do NOT like this change!  I was so close to being 100% and I feel like I have backslid so much.  The changing of symptoms brings such fear.  I'm only 3 weeks out from hitting the year mark and things are looking worse.   :(

If I was at 95% before, I will get there again...right??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #42 on: June 11, 2014, 12:14:28 am »
It's not unusual to have "waves" even when you're nearly a year out.  I was still having them then, and I even had one final bout of pretty severe vertigo just before I finally healed.  Healing from this isn't linear, it's an up and down process.  It's an up and down process that gradually evens out, at least that's how it was for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #43 on: June 21, 2014, 12:12:02 am »
Tapered Klonopin 1mg x3 day in 6 months.  Could never have done it without BenzoBuddies.
Came here everyday and got tremendous support in between the poor souls who just couldn't help themselves.  They ended up just disappearing.  I had a buddy who was just a month ahead of me in tapering.  We supported each other and monitored each others tapers.

I was actually an exciting experience.  We shared all our windows and waves.  We even called each other after we jumped and kept in touch.  Time passed and the last I had spoke to her [...] reinstated.

That was sad to hear.  All that work.

Work is exactly what it was.  [...] back and hearing how some people are still suffering post taper symptoms is sad also.  I can just offer them reassuring that they too be get passed what they are going through and be new all over again.

This is a great place.

Karen [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #44 on: June 21, 2014, 12:16:00 am »
Mugs, that was a sad story.....so sad that there are some of us in just too much pain to find the end of the tunnel....may they eventually find their peace.... :-[
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #45 on: June 21, 2014, 05:58:06 am »
Mugs, that was a sad story.....so sad that there are some of us in just too much pain to find the end of the tunnel....may they eventually find their peace.... :-[

yep. :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #46 on: June 21, 2014, 06:00:18 am »
yep,  :(  makes me just want to cry!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #47 on: June 22, 2014, 01:22:53 am »
Hi [...],  most of my mornings are normal now, but since I'm still tapering citalopram, there are a few sluggish mornings.  Nothing like before, though

[...], I remember what a joy it was when I could read and follow a plot again.  I'm glad you can do that now....

 :smitten:

Hi Meg's,  You say mornings are best?  Me too. Then by 5:00 pm the tinnitus and nerves rev up and by bedtime it's peaking, again.  Then if I wake up anytime after 4:00AM it's all reset for another cycle.  I do notice every morning seems better than the next.  Does this sound familiar? At time's I get so scared this last little bit of healing will never happen for me and I'll be caught in this cycle forever :'( :'( :'(

Hugs [...]  :smitten:
« Last Edit: June 22, 2014, 01:28:39 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #48 on: June 22, 2014, 03:48:03 pm »
Good morning [...], as you can see I [...] only a little over 3 months off the Valium. [...], I [...] starting to experience some anxiety and shakiness. My confidence is being shaken also right now. My body feels very stiff and painful. I was doing pretty good then bam yesterday I only slept 3 1/2 hours and my anxiety jumped to a new level.

Is there any advice you could give me? Also Ive been listening to the anxiety summit, now in my 14TH day. I was wondering if you had any thoughts on the Amino Acids therapy? Thank you [...] for any advice you can give me.

Love [...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BETTER THAN EVER at Two Years off Xanax
« Reply #49 on: June 22, 2014, 04:05:57 pm »
Hi everyone, and thanks for the kind words......

[...] - actually, for me, mornings were the worst time.  Every day it was the same for many months, extreme morning anxiety which got better very gradually until 4pm, when I'd usually feel a lot better.  This went on for almost a year, when I began to actually have a few good mornings.  After that everything evened out slowly....

[...] - what you're going through is normal for someone in acute withdrawal (first few months off, usually).  Symptoms wax and wane, and new symptoms can appear.  It's a roller coaster ride.  What worked best for me was distraction, using anything that got my thoughts off my symptoms for a little while.  I practiced this over and over until distracting myself became automatic.  Use anything that works for you.  As far as supplements, etc, I tried a few and none of them did anything for me.  I soon came to realize that time is the healer, and there's really nothing we can do to rush the process.

 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.